# SDR AALA202410016851

- Difficulty date: September 30, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N314RH
- Make and model: Boeing 737823
- Aircraft serial: 44455
- Aircraft time: 14,159 hours, 5,360 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Faulty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR COULD NOT BE OPENED BY FLIGHT CREW.  SUSPECT FAULTY DOOR LATCH. MAINTENANCE REPLACED COCKPIT DOOR LATCH IAW AMM 52-51-02.
